Discrete analogues of self-decomposability and stability

F.W. Steutel, K. Harn, van

Research output: Contribution to journalArticleAcademicpeer-review

393 Downloads (Pure)


Analogues are proposed for the concepts of self-decomposability and stability for distributions on the nonnegative integers. It turns out that these "discrete self-decomposable" and "discrete stable" distributions have properties that are quite similar to those of their continuous counterparts.
Original languageEnglish
Pages (from-to)893-899
Number of pages7
JournalThe Annals of Probability
Issue number5
Publication statusPublished - 1979


Dive into the research topics of 'Discrete analogues of self-decomposability and stability'. Together they form a unique fingerprint.

Cite this